Alert archive / Kansas / Areal Flood Warnings in 2015
Areal Flood Warning 21, NWS Topeka, KS
NWS Topeka, KS issued this areal flood warning at Sep 11, 2015, 1:03 AM CDT for Shawnee County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2015, 1:03 AM CDT (06:03 UTC)
- Expired
- Sep 11, 2015, 6:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Shawnee County, KS
The radar
The Topeka radar (KTWX), 33 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3190 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
690
WGUS43 KTOP 110603
FLWTOP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
103 AM CDT FRI SEP 11 2015
KSC177-111100-
/O.NEW.KTOP.FA.W.0021.150911T0603Z-150911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-
103 AM CDT FRI SEP 11 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLOOD WARNING FOR...
SOUTHWESTERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 600 AM CDT
* AT 100 AM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLOODING
CONTINUED ALONG SIX MILE CREEK IN SOUTHWEST SHAWNEE COUNTY NEAR
61ST STREET. THE FLOODING IS EXPECTED TO CONTINUE FROM RUNOFF FROM
HEAVY RAINFALL OVER THE AREA THROUGH 6 AM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... RURAL
AREAS OF SOUTHWEST SHAWNEE COUNTY...ESPECIALLY ALONG SIX MILE
CREEK.
THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 166 AND 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3887 9575 3887 9595 3892 9595 3901 9594
3903 9580
$$1 follow-up statement
467
WGUS83 KTOP 111057
FLSTOP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
557 AM CDT FRI SEP 11 2015
KSC177-111106-
/O.EXP.KTOP.FA.W.0021.000000T0000Z-150911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-
557 AM CDT FRI SEP 11 2015
...THE FLOOD WARNING WILL EXPIRE AT 600 AM CDT SOUTHWESTERN SHAWNEE
COUNTY...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3887 9575 3887 9595 3892 9595 3901 9594
3903 9580
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this areal flood warning went out at Sep 10, 11:37 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 10, 11:37 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1137 PM CDT THU SEP 10 2015 ...Update to aviation forecast discussion... .SHORT TERM...(THIS EVENING THROUGH Friday) ISSUED AT 313 PM CDT THU SEP 10 2015 An upper level trough located across eastern MT and western SD will dig southeast across the central plains Tonight. At the surface a cold front extended from western IA...southwest into southeast NE, then west across southern NE. An outflow boundary was slowly pushing southwest across the CWA and extended from near LWC...southwest to Abilene. This outflow boundary will probably stall out in its current position. The mesoscale models show a cluster of storms developing across west central NE as the H5 trough approaches. These storms will move southeast and intensify as they encounter deeper moisture and instability across north central KS. MLCAPES early this afternoon were already 2000 to 3000 j/kg. As the northwesterly mid and upper flow increases the effective sfc to 6km shear should increase to 40 to 50 kts. Any discrete surface based storms that develop along the outflow boundary may intensify into supercell thunderstorms, capable of producing large hail and damaging wind gusts. If a storm rides the boundary or propagates to the right of mean shear vector than these supercells may capable of producing isolated tornadoes late this afternoon into the early evening hours. Once the storms in NE congeal into a squall line or MCS than damaging wind gusts and heavy rainfall will be the primary hazard as the complex of storms move southeast across the CWA this evening. The front and/or outflow ahead of the thunderstorm complex should move south of the CWA after midnight. Ascent ahead of the upper trough and isentropic lift north of the boundary will keep the chance for rain and elevated thunderstorms into the early morning hours of Friday. Friday...Any morning showers across the southeast counties of the CWA will move southeast into southwest MO by the mid morning hours, as the upper trough digs southeast into the mid MS river valley. Friday will be cooler with northeast winds of 10 to 20 MPH and gusts to 25 MPH during the late morning and afternoon hours. Skies will become mostly sunny by noon across the entire CWA. Highs will be cooler with lower to mid 70s. .LONG TERM...(Friday NIGHT THROUGH Thursday) ISSUED AT 313 PM CDT THU SEP 10 2015 Strong sfc high will settle into the region Fri night with light winds and very dry air in place expect lows to drop into the 40s by Sat morning. Pleasant/quiet weather will persist through the weekend since do not feel the current QPF depiction of the NAM is too far east on Saturday and feel that any precip should remain to the west of the CWA Sat. By Sunday breezy south winds will return along with warmer temps but humidities will remain low given the sfc high will push into the Gulf over the weekend. Southwest flow aloft will establish across the Plains into next week with lee troughing which will produce windy and warm conds through mid week. Next chc for precip appears to be Weds or Thurs as a sfc front attempts to sag toward the state. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z Friday NIGHT) ISSUED AT 1129 PM CDT THU SEP 10 2015 TSRA has exited eastward behind the cold front as high pressure builds into the area. Northerly winds in the boundary layer remain fairly mixed with a weak inversion by 09Z. Clearing skies with the recent rainfall however will create MVFR ground fog at the sites from 10Z to 14Z. VFR will prevail thereafter as northerly winds increase above 10 kts sustained. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Gargan LONG TERM...Omitt AVIATION...Bowen
Hazardous weather outlook, Sep 10, 10:46 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1046 PM CDT THU SEP 10 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-120400- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1046 PM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. HEAVY RAINFALL THAT OCCURRED PREVIOUSLY THIS EVENING HAS CAUSED FLOODING ON ROADWAYS IN THE MANHATTAN AND TOPEKA AREAS. A FLASH FLOOD WARNING IS IN EFFECT UNTIL 115 AM CDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Sep 10, 10:52 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1052 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 10 W WASHINGTON 39.82N 97.24W
09/10/2015 E1.50 INCH WASHINGTON KS STORM CHASER
0603 PM HAIL 10 W WASHINGTON 39.82N 97.24W
09/10/2015 E1.75 INCH WASHINGTON KS PUBLIC
0603 PM HAIL 5 WSW WASHINGTON 39.78N 97.14W
09/10/2015 E1.50 INCH WASHINGTON KS TRAINED SPOTTER
HAIL CRAKED STORM WINDOWS ON THE NORTH SIDE OF HOUSE.
ESTIMATED WINDS AT LEAST 50 MPH.
0606 PM HAIL 2 ENE MUNDEN 39.93N 97.50W
09/10/2015 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
A FEW QUARTER SIZE STONES. NO STRONG WINDS AT THE TIME.
0612 PM HAIL 2 ENE MUNDEN 39.92N 97.50W
09/10/2015 E1.75 INCH REPUBLIC KS TRAINED SPOTTER
HAIL BROKE THE STORM DOOR.
0612 PM HAIL WNW MUNDEN 39.92N 97.54W
09/10/2015 E2.50 INCH REPUBLIC KS TRAINED SPOTTER
0618 PM HAIL 7 N MANHATTAN 39.28N 96.58W
09/10/2015 E1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
0621 PM TSTM WND GST 2 WNW LINN 39.70N 97.12W
09/10/2015 E70.00 MPH WASHINGTON KS TRAINED SPOTTER
ESTIMATED WIND GUSTS OF 60-70MPH WITH AT LEAST ONE
BASEBALL SIZE STONE. THIS LSR IS ALONG WITH PREVIOUS HAIL
LSR.
0621 PM HAIL 2 WNW LINN 39.70N 97.12W
09/10/2015 E2.75 INCH WASHINGTON KS TRAINED SPOTTER
AT LEAST ONE BASEBALL SIZE STONE WITH 60-70MPH ESTIMATED
WINDS.
0622 PM HAIL N MANHATTAN 39.18N 96.57W
09/10/2015 E1.25 INCH RILEY KS PUBLIC
0622 PM HAIL 4 E BURLINGTON 38.19N 95.67W
09/10/2015 E0.50 INCH COFFEY KS TRAINED SPOTTER
0625 PM HAIL 6 N MANHATTAN 39.27N 96.57W
09/10/2015 E1.50 INCH POTTAWATOMIE KS TRAINED SPOTTER
A FEW PING PONG SIZE STONES WITH 30MPH WIND.
0633 PM HAIL 1 N BURLINGTON 38.21N 95.75W
09/10/2015 E0.75 INCH COFFEY KS TRAINED SPOTTER
LARGEST SIZE HAIL REPORTED WAS 3/4 INCH STONES.
0635 PM HAIL 3 SE LINN 39.65N 97.04W
09/10/2015 E2.50 INCH WASHINGTON KS PUBLIC
TENNIS BALL HAIL ESTIMATED. WIND WAS NOT MORE THAN 30MPH.
0640 PM TSTM WND GST 3 S HADDAM 39.81N 97.30W
09/10/2015 E74.00 MPH WASHINGTON KS STORM CHASER
0640 PM HAIL 10 SE LINN 39.58N 96.95W
09/10/2015 E1.75 INCH WASHINGTON KS TRAINED SPOTTER
0640 PM HAIL 3 S HADDAM 39.81N 97.30W
09/10/2015 E2.75 INCH WASHINGTON KS STORM CHASER
0641 PM HAIL 8 S BARNES 39.60N 96.88W
09/10/2015 E0.88 INCH WASHINGTON KS TRAINED SPOTTER
0651 PM HAIL 5 WNW WAMEGO 39.22N 96.40W
09/10/2015 E1.00 INCH POTTAWATOMIE KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED QUARTER INCH SIZE HAIL.
0701 PM HAIL SE RANDOLPH 39.43N 96.76W
09/10/2015 E1.50 INCH RILEY KS TRAINED SPOTTER
0702 PM HAIL 3 ENE REPUBLIC 39.94N 97.76W
09/10/2015 E0.75 INCH REPUBLIC KS TRAINED SPOTTER
0705 PM HAIL 2 WNW LINN 39.70N 97.12W
09/10/2015 E1.00 INCH WASHINGTON KS TRAINED SPOTTER
0710 PM HAIL W LOUISVILLE 39.25N 96.31W
09/10/2015 E1.25 INCH POTTAWATOMIE KS LAW ENFORCEMENT
0710 PM HAIL 1 S LE ROY 38.06N 95.64W
09/10/2015 E1.75 INCH COFFEY KS TRAINED SPOTTER
A COUPLE GOLF BALL STONES SEEN.
0720 PM HAIL 2 S OTTAWA 38.59N 95.27W
09/10/2015 E1.00 INCH FRANKLIN KS TRAINED SPOTTER
35-45 MPH WIND GUSTS WITH THE HAIL.
0720 PM HAIL 6 E LONGFORD 39.16N 97.23W
09/10/2015 E1.75 INCH CLAY KS TRAINED SPOTTER
0720 PM HAIL 2 S OTTAWA 38.59N 95.27W
09/10/2015 E1.00 INCH FRANKLIN KS TRAINED SPOTTER
0723 PM HAIL 6 E LONGFORD 39.16N 97.23W
09/10/2015 E1.75 INCH CLAY KS TRAINED SPOTTER
A FEW GOLF BALL SIZE STONES WITH 60MPH WIND GUSTS
0723 PM HAIL 6 S JAMESTOWN 39.52N 97.87W
09/10/2015 E1.50 INCH CLOUD KS TRAINED SPOTTER
LOTS OF PING PONG SIZE HAIL WITH 40-45MPH WIND GUSTS.
0726 PM HAIL LE ROY 38.08N 95.63W
09/10/2015 E1.00 INCH COFFEY KS EMERGENCY MNGR
0727 PM TSTM WND DMG OTTAWA 38.62N 95.27W
09/10/2015 FRANKLIN KS PUBLIC
POWER LINES REPORTED DOWNED.
0728 PM HAIL 3 S OTTAWA 38.58N 95.27W
09/10/2015 M1.75 INCH FRANKLIN KS TRAINED SPOTTER
MEASURED WITH RULER BY SPOTTER
0728 PM HAIL 7 SW WAKEFIELD 39.15N 97.12W
09/10/2015 E1.75 INCH CLAY KS TRAINED SPOTTER
A FEW GOLF BALL SIZE STONES.
0728 PM HAIL 5 NNW OTTAWA 38.69N 95.29W
09/10/2015 E1.75 INCH FRANKLIN KS TRAINED SPOTTER
0730 PM HAIL WAMEGO 39.20N 96.31W
09/10/2015 E1.00 INCH POTTAWATOMIE KS PUBLIC
0736 PM HAIL 2 SE WAMEGO 39.18N 96.28W
09/10/2015 M1.50 INCH POTTAWATOMIE KS PUBLIC
0736 PM TSTM WND GST 1 SSE CONCORDIA 39.56N 97.65W
09/10/2015 M56.00 MPH CLOUD KS ASOS
ASOS MEASURED
0737 PM HAIL 2 NE CENTROPOLIS 38.74N 95.32W
09/10/2015 E2.75 INCH FRANKLIN KS EMERGENCY MNGR
0745 PM HAIL WESTMORELAND 39.39N 96.41W
09/10/2015 E1.25 INCH POTTAWATOMIE KS PUBLIC
0750 PM HEAVY RAIN SE RANDOLPH 39.43N 96.76W
09/10/2015 M3.25 INCH RILEY KS TRAINED SPOTTER
0752 PM HAIL 6 N WELLS 39.22N 97.55W
09/10/2015 E2.50 INCH OTTAWA KS TRAINED SPOTTER
0753 PM HAIL 6 NNW JUNCTION CITY 39.10N 96.88W
09/10/2015 E1.00 INCH GEARY KS TRAINED SPOTTER
0753 PM TSTM WND GST 6 NNW JUNCTION CITY 39.10N 96.88W
09/10/2015 E60.00 MPH GEARY KS TRAINED SPOTTER
0753 PM HAIL 6 WSW OAK HILL 39.22N 97.45W
09/10/2015 E1.75 INCH OTTAWA KS TRAINED SPOTTER
SEVERAL GOLF BALL HAIL STONES AND 40 MPH WINDS ESTIMATED
0754 PM HAIL BALDWIN CITY 38.78N 95.19W
09/10/2015 E1.00 INCH DOUGLAS KS EMERGENCY MNGR
0800 PM HAIL 5 ESE RICHLAND 38.85N 95.46W
09/10/2015 E1.00 INCH DOUGLAS KS TRAINED SPOTTER
0805 PM HAIL 5 SE PAXICO 39.02N 96.09W
09/10/2015 E1.00 INCH WABAUNSEE KS TRAINED SPOTTER
0808 PM HAIL 2 SE CLINTON 38.89N 95.36W
09/10/2015 E2.00 INCH DOUGLAS KS EMERGENCY MNGR
0808 PM TSTM WND GST FORT RILEY AIRFIELD 39.06N 96.76W
09/10/2015 M59.00 MPH GEARY KS ASOS
0810 PM HAIL N CLINTON 38.91N 95.39W
09/10/2015 E1.50 INCH DOUGLAS KS TRAINED SPOTTER
QUARTER SIZE TO A FEW PING PONG SIZE HAIL STONES FELL.
0815 PM HAIL 5 NW ALMA 39.07N 96.35W
09/10/2015 E1.50 INCH WABAUNSEE KS PUBLIC
0826 PM TSTM WND GST 2 E ABILENE 38.92N 97.18W
09/10/2015 E65.00 MPH DICKINSON KS LAW ENFORCEMENT
0834 PM HAIL 3 SSW AUBURN 38.86N 95.83W
09/10/2015 E1.00 INCH OSAGE KS TRAINED SPOTTER
SAW A BROKEN WALL CLOUD PASS ABOUT 2 MILES EAST. DID NOT
SEE A FUNNEL.
0835 PM HAIL 5 W ESKRIDGE 38.86N 96.20W
09/10/2015 E1.00 INCH WABAUNSEE KS TRAINED SPOTTER
ESTIMATED WIND WITH HAIL WAS ABOUT 50MPH.
0847 PM TSTM WND GST 3 E ADMIRE 38.64N 96.04W
09/10/2015 M69.00 MPH LYON KS MESONET
0847 PM TSTM WND GST 1 N ALLEN 38.67N 96.17W
09/10/2015 E60.00 MPH LYON KS BROADCAST MEDIA
0852 PM TSTM WND GST 1 N ALLEN 38.67N 96.17W
09/10/2015 E75.00 MPH LYON KS BROADCAST MEDIA
REPORTED DOWNED TREE LIMBS AS WELL, BUT SIZE UNKNOWN AT
THIS TIME.
0905 PM TSTM WND GST 3 E JUNCTION CITY 39.04N 96.77W
09/10/2015 E65.00 MPH GEARY KS TRAINED SPOTTER
DIME SIZE HAIL WITH WIND GUSTS. NO DAMAGE.
0915 PM TSTM WND DMG COUNCIL GROVE 38.66N 96.49W
09/10/2015 MORRIS KS TRAINED SPOTTER
6 TO 10 INCH DIAMETER TREE LIMBS DOWNED AROUND THE COURT
HOUSE.
0921 PM TSTM WND DMG 4 ESE COUNCIL GROVE 38.65N 96.43W
09/10/2015 MORRIS KS TRAINED SPOTTER
4 INCH DIAMETER TREE LIMBS DOWNED.
0923 PM TSTM WND GST 5 W BUSHONG 38.65N 96.35W
09/10/2015 E60.00 MPH LYON KS TRAINED SPOTTER
0935 PM FLASH FLOOD TOPEKA 39.05N 95.68W
09/10/2015 SHAWNEE KS EMERGENCY MNGR
SIGNIFICANT STREET FLOODING OCCURRING 21ST STREET FROM
FAIRLAWN TO BELLE. ALSO INTERSTATE 70 IN THE DOWNTOWN
CORRIDOR AND SHUNGA DRIVE BETWEEEN GAGE AND FAIRLAWN.
THESE STREETS ARE IMPASSABLE. SHUNGA CREEK AT GAGE BLVD
HAS RISEN TO 12 FEET.
0944 PM FLASH FLOOD TOPEKA 39.05N 95.68W
09/10/2015 SHAWNEE KS EMERGENCY MNGR
TOPEKA FIRE DEPARTMENT RESPONDING TO FLOODED VEHICLES
AROUND THE CITY. SEVERAL RESIDENTS WERE REPORTING WATER
COMING INTO THEIR HOMES.
0948 PM HEAVY RAIN 3 S ROSSVILLE 39.09N 95.94W
09/10/2015 E2.60 INCH SHAWNEE KS TRAINED SPOTTER
MEASURED RAINFALL SINCE 7PM.
0950 PM TSTM WND GST 1 N GARNETT 38.30N 95.24W
09/10/2015 E60.00 MPH ANDERSON KS EMERGENCY MNGR
EMERGENCY MANAGEMENT ESTIMATED WINDS JUST NORTH OF TOWN
ABOUT 1 MILE.
0955 PM TSTM WND GST RICHMOND 38.40N 95.25W
09/10/2015 E70.00 MPH FRANKLIN KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED 70MPH GUSTS.
1025 PM FLASH FLOOD SW TOPEKA 39.05N 95.68W
09/10/2015 SHAWNEE KS EMERGENCY MNGR
2200 BLK ROAD AND INDIAN HILLS NOT PASSABLE AT THIS TIME
DUE TO HIGH WATER CROSSING THE ROAD.
1050 PM FLASH FLOOD 4 N AUBURN 38.96N 95.82W
09/10/2015 SHAWNEE KS EMERGENCY MNGR
61ST STREET AND AUBURN ROAD. WATER RESUCE BEING CONDUCTED
DUE TO A CAR IN DEEP WATER.
&&
WOLTERSLocal storm report, Sep 10, 10:55 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1055 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD 1 NE TOPEKA 39.06N 95.66W
09/10/2015 SHAWNEE KS NWS EMPLOYEE
FLOOD WATER AT LEAST 6 INCHES DEEP AT INTERSECTION OF
BRANNER STREET AND 4TH STREET AND ALSO AT INTERSECTION
BRANNER STREET AND GREELEY STREET.
&&Local storm report, Sep 10, 11:07 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1107 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL RANDOLPH 39.43N 96.76W
09/10/2015 M4.00 INCH RILEY KS PUBLIC
&&
WOLTERSLocal storm report, Sep 10, 11:22 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1122 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL RANDOLPH 39.43N 96.76W
09/10/2015 M4.00 INCH RILEY KS PUBLIC
&&
WOLTERSLocal storm report, Sep 10, 11:26 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1126 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLASH FLOOD 4 N AUBURN 38.96N 95.82W
09/10/2015 SHAWNEE KS EMERGENCY MNGR
61ST AND SHADYRIDGE LANE IS IMPASSABLE. SIX MILE CREEK IS
RUNNING OVER THE BRIDGE.
&&
JBLocal storm report, Sep 10, 11:34 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1134 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HEAVY RAIN 3 S ROSSVILLE 39.09N 95.94W
09/10/2015 M2.90 INCH SHAWNEE KS TRAINED SPOTTER
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:00 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 30 min |
| Sep 10, 7:04 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 26 min |
| Sep 10, 7:06 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 24 min |
| Sep 10, 7:08 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 37 min |
| Sep 10, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 48 min |
| Sep 10, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 48 min |
| Sep 10, 7:17 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary | 43 min |
| Sep 10, 7:24 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 36 min |
| Sep 10, 7:27 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 48 min |
| Sep 10, 7:33 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 42 min |
| Sep 10, 7:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 48 min |
| Sep 10, 7:48 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 42 min |
| Sep 10, 7:52 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 38 min |
| Sep 10, 7:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 49 min |
| Sep 10, 7:57 PM CDT | Severe Thunderstorm Warning | TOP | Douglas | 33 min |
| Sep 10, 8:12 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 48 min |
| Sep 10, 8:18 PM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 4 hr |
| Sep 10, 8:19 PM CDT | Tornado Warning | TOP | Osage, Shawnee | 26 min |
| Sep 10, 8:21 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 39 min |
| Sep 10, 8:22 PM CDT | Areal Flood Warning | TOP | Pottawatomie | 3 hr |
| Sep 10, 8:24 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 51 min |
| Sep 10, 8:35 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 25 min |
| Sep 10, 8:43 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 32 min |
| Sep 10, 8:50 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Pottawatomie, Riley, Wabaunsee | 40 min |
| Sep 10, 8:59 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 31 min |
| Sep 10, 9:00 PM CDT | Flash Flood Warning | TOP | Shawnee, Wabaunsee | 4 hr |
| Sep 10, 9:00 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage, Shawnee | 45 min |
| Sep 10, 9:08 PM CDT | Flash Flood Warning | TOP | Shawnee | 4 hr |
| Sep 10, 9:08 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 52 min |
| Sep 10, 9:21 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Riley, Wabaunsee | 39 min |
| Sep 10, 9:33 PM CDT | Areal Flood Warning | TOP | Coffey | 3 hr |
| Sep 10, 9:37 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage, Wabaunsee | 23 min |
| Sep 10, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 30 min |
| Sep 10, 9:57 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 33 min |
Nearby
Areal Flood Warnings in Kansas, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.